Blank
Blank
Blank
Blank
Blank
Blank
Blank
Blank
Blank
Post It
Just a quick note to say hi!
You deserve a big bear hug!
You're in my thoughts all the time, but especially today.
Thank you for everything!
Welcome to our community!
You are in my thoughts and prayers.
Hope you feel better soon!
Congratulations! Time for a celebration...
Happy Birthday!
1340994 tn?1374193977
04/16
http://www.islamicboard.com/health-science/134313507-gall-stones-pancreatitis-tell.html

Nigella sativa is a wonderful herb that gets rid of gallstones.  
Blank
Report
Avatar universal
06/11
need to lower ur dose of hormone, had the same problem. medication contain only T4. the level of T3 - T4 in my case was 1:4. i.e free T3 will be 4 and free T4 be 1, in ideal gland functioning condition. whenever my gland would function  properly, intake of medication would increase  in the body and the level of t3 will automatically reduce. when t3 is reduced you would feel less lively and would lose sharpness. hence u need to reduce your dose. however i would recommend you to see an superior endocrinologist cause many doctors as well as not well informed endocrinologist are aware of this problem. low vitamin d3 and b12 to effect your thyroid function. get help my friend. this disease is not serious but wrong treatment can dramatically effect your life
Blank
Report